Further hemolytic disease of the newborn caused by anti-M


Kanra T., Erdem G., Tekinalp G., Gurgey A., Yigit Ş., DOĞRU ERSÖZ D.

AMERICAN JOURNAL OF HEMATOLOGY, vol.53, no.4, pp.280-281, 1996 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 53 Issue: 4
  • Publication Date: 1996
  • Journal Name: AMERICAN JOURNAL OF HEMATOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.280-281
  • Hacettepe University Affiliated: Yes